# SDR DALA1167033716

- Difficulty date: November 16, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 37,895 hours, 15,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A122421
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV 14 FWD CARGO STA 500C FRAME STGR 26L HAS DENT.  REPAIR PER ERA 498053-14 REV ORIG.
